# SDR USAA20100514BB030

- Difficulty date: May 13, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N256AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 26847
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - THE FLASHLIGHT AT FLIGHT ATTENDANT STATION BY L2 DOOR CHARGE LIGHTS NOT FLASHING.  REMOVED AND REPLACED EMERGENCY FLASHLIGHT BATTERY AT L2 DOOR.
